# SDR SWAA981766

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104791
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT OVERWING EMERGENCY LIGHTS WON'T ILLUMINATE.  REMOVED AND REPLACED BOTH BATTERY PACK AND SUPPLY FOR RIGHT OVERWING EMERGENCY LIGHTS PER BOEING MM.
